# SDR VNAA2023120320002

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119120 DISCREPANCY: SERVICE DOOR FITTING AT FS 319.70 AND STR17R IS CORRODED. CORRECTIVE ACTION: REMOVED FWD LOWER SERVICE DOOR FITTING IAW CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED FWD LOWER SERVICE DOOR FITTING IAW CRJ 900 SRM 51-42-21-001-001-A01.
